Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014 (2014), Article ID 790161, 5 pages
http://dx.doi.org/10.1155/2014/790161
Research Article

Some Definition of Hartley-Hilbert and Fourier-Hilbert Transforms in a Quotient Space of Boehmians

Department of Applied Sciences, Faculty of Engineering Technology, Al-Balqa’ Applied University, Amman 11134, Jordan

Received 20 May 2014; Accepted 16 August 2014; Published 6 November 2014

Academic Editor: Tepper L Gill

Copyright © 2014 S. K. Q. Al-Omari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. K. Q. Al-Omari, “Some Definition of Hartley-Hilbert and Fourier-Hilbert Transforms in a Quotient Space of Boehmians,” Journal of Mathematics, vol. 2014, Article ID 790161, 5 pages, 2014. doi:10.1155/2014/790161